Volume 17, Issue 1
New Approach to the Limiter Functions

Jin Li, Ze-Min Chen & Zi-Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58.

Published online: 1999-02

Preview Full PDF 658 4436
Export citation
  • Abstract

In this paper we discuss three topics on the designing of the limiter functions. (1) To guarantee the TVD property (2) To maintain enough artificial viscosity. (3) A method to form TVB limiter which can ensure second order accuracy even at the extrema of the solution.  

  • Keywords

Finite difference methods, TVD schemes, Limiter Function.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-41, author = {Li , Jin and Chen , Ze-Min and Zhu , Zi-Qiang}, title = {New Approach to the Limiter Functions}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {1}, pages = {41--58}, abstract = {

In this paper we discuss three topics on the designing of the limiter functions. (1) To guarantee the TVD property (2) To maintain enough artificial viscosity. (3) A method to form TVB limiter which can ensure second order accuracy even at the extrema of the solution.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9081.html} }
TY - JOUR T1 - New Approach to the Limiter Functions AU - Li , Jin AU - Chen , Ze-Min AU - Zhu , Zi-Qiang JO - Journal of Computational Mathematics VL - 1 SP - 41 EP - 58 PY - 1999 DA - 1999/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9081.html KW - Finite difference methods, TVD schemes, Limiter Function. AB -

In this paper we discuss three topics on the designing of the limiter functions. (1) To guarantee the TVD property (2) To maintain enough artificial viscosity. (3) A method to form TVB limiter which can ensure second order accuracy even at the extrema of the solution.  

Jin Li, Ze-Min Chen & Zi-Qiang Zhu. (1970). New Approach to the Limiter Functions. Journal of Computational Mathematics. 17 (1). 41-58. doi:
Copy to clipboard
The citation has been copied to your clipboard